# SDR ASOA2015042912715

- Difficulty date: April 7, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM ANGLE AT LBL 9 INBD & OTBD ARE CRACKED.  FABRICATED NEW FS 280, LBL 9 INBD AND OTBD CLIPS FROM S6144-13, PREFORMED ANGLE 2024T42 .050" IAW REO 601R-53-11-926, NOTE 20.  REMOVED CRACKED LBL 9 INBD AND OTBD CLIPS AT FS 280 IAW SRM CH 51-42-21.  COMPLIED WITH ECTC REO 601R-53-11-926 01.
